# SDR CA090611005

- Difficulty date: June 3, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,749 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 4-6 CM VERTICAL CRACK WAS NOTED BETWEEN NR 2 AND NR 4 CYL IN THE CRANKCASE DURING A 100 HR INSP.  CRACK WAS SEEPING OIL.
